# SDR COMA0760579

- Difficulty date: September 20, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 21,030 hours, 18,973 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 529B
- Condition: Faulty
- Location: T/E Flap
- Part time: 11,936 hours, 11,443 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5199 - RECEIVED FLAP FAIL MESSAGE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  PERFORMED EO 27-046AD AND REPLACED LEFT BPSU.  NO FURTHER DEFECTS.
